About 5 years ago I had a raw area on my leg from where a pair of high top shoes rubbed me. I used neosporin on it several times a day for over a week. I increased the usage when I noticed a purplish rash. Now I know that may have been a reaction to the neosporin.
I am 62 and would like to get the Shingles vaccine but see the info says not to if you have an allergy to neosporin. I don't know what to do.
When I asked my doctor about the shingles vaccine, he told me that if I took sufficient vitamin D I wouldn't need it. That was years and yeas ago. I am now really old, take my vitamin D regularly, and never got shingles.
Hi, I was told when I discovered my allergy to Sulfa drugs that Neosporin is a No No. Maybe see if you have a sulfa allergy and don't mess with the vaccine until you get this figured out. I read about a healthy 61 year old woman developing shingles 3 months after the vaccine and it was excruciating. Best of luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.